# SDR DLL19002311

- Difficulty date: November 28, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N765DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1206
- Aircraft time: 76,506 hours, 16,089 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Disconnected
- Location: Pax Door
- Component: Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DOOR 3L CABIN DOOR HARD TO OPEN OR CLOSE - GIRT BAR HAS TO  BE MANUALLY PLACED IN RETAINER WHEN CLOSED, CORRECTIVE ACTION REATTACHED GIRT BAR IN HOOK LOCK ASSEMBLIES DOOR OPERATES NORMALLY AND ARMS DISARMS NORMALLY
